# SDR DALA2014111906302

- Difficulty date: November 18, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1079-1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN BELOW RUB STRIP BS 1079 - 1120 BETWEEN  LONGERONS 27 - 30R.  CORROSION REMOVED IAW SRM 57-04, PAR 57, 51-10-3, PAR 21 AND 14.
